# SDR DALA2019013000739

- Difficulty date: January 30, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,799 hours, 14,718 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM LOWER CHORD CRACKED IN AFT CARGO AT STA 1439 LBL 28.0 AND REPAIRED.
